What a terrible thing :( I'm so sorry you both are going through this. He's lucky to have such a caring father by his side.
It's scary that the things we are given to make us feel better in one way can sometimes cause such drastic, terrible side effects/other conditions. I do not have any experience with this, though I have heard of the connection of immunosuppressants and lymphoma. I wish I could offer some advice, but at this point I suppose the best thing to do is just stay positive and don't jump to any negative conclusions, not until you have all the test results and second opinions and the whole works.
Perhaps if Remicade can improve his colitis, then he will have more strength to heal and fight this off and get better.
I'll keep your son and family in my thoughts and send some positive energy his way.
Female, 22, Ulcerative colitis (pancolitis) since 1999; GERD; gastritis; oste
openia in hip & lumbar region of the spine from long term prednisone use. Current Meds:
10mg Lexapro (for depression/social anxiety)
Digestive Advantage: Crohn's and Colitis formula (2 pills per day, started 5/14/08)
4800mg Asacol (Four 400mg tablets, three times a day)